Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 163
HTML articles powered by AMS MathViewer

Criteria for absolute convegence of Fourier series of functions of bounded variation
Ingemar Wik PDF
Trans. Amer. Math. Soc. 163 (1972), 1-24
Sequences of divided powers in irreducible, cocommutative Hopf algebras
Kenneth Newman PDF
Trans. Amer. Math. Soc. 163 (1972), 25-34
On the summation formula of Voronoi
C. Nasim PDF
Trans. Amer. Math. Soc. 163 (1972), 35-45
Diffeomorphic invariants of immersed circles
Roger F. Verhey PDF
Trans. Amer. Math. Soc. 163 (1972), 47-63
Conformality and isometry of Riemannian manifolds to spheres
Chuan-chih Hsiung and Louis W. Stern PDF
Trans. Amer. Math. Soc. 163 (1972), 65-73
Inverse $H$-semigroups and $t$-semisimple inverse $H$-semigroups
Mary Joel Jordan PDF
Trans. Amer. Math. Soc. 163 (1972), 75-84
$F$-minimal sets
Nelson G. Markley PDF
Trans. Amer. Math. Soc. 163 (1972), 85-100
Homology invariants of cyclic coverings with application to links
Y. Shinohara and D. W. Sumners PDF
Trans. Amer. Math. Soc. 163 (1972), 101-121
The sign of Lommel’s function
J. Steinig PDF
Trans. Amer. Math. Soc. 163 (1972), 123-129
Using additive functionals to embed preassigned distributions in symmetric stable processes
Itrel Monroe PDF
Trans. Amer. Math. Soc. 163 (1972), 131-146
A theorem of completeness for families of compact analytic spaces
John J. Wavrik PDF
Trans. Amer. Math. Soc. 163 (1972), 147-155
Approximation in the mean by analytic functions
Lars Inge Hedberg PDF
Trans. Amer. Math. Soc. 163 (1972), 157-171
Conjugacy separability of certain Fuchsian groups
P. F. Stebe PDF
Trans. Amer. Math. Soc. 163 (1972), 173-188
Measure algebras and functions of bounded variation on idempotent semigroups
Stephen E. Newman PDF
Trans. Amer. Math. Soc. 163 (1972), 189-205
Discrete sufficient sets for some spaces of entire functions
B. A. Taylor PDF
Trans. Amer. Math. Soc. 163 (1972), 207-214
Noncommutative Jordan division algebras
Kevin McCrimmon PDF
Trans. Amer. Math. Soc. 163 (1972), 215-224
Extreme points in a class of polynomials having univalent sequential limits
T. J. Suffridge PDF
Trans. Amer. Math. Soc. 163 (1972), 225-237
The local spectral behavior of completely subnormal operators
K. F. Clancey and C. R. Putnam PDF
Trans. Amer. Math. Soc. 163 (1972), 239-244
Symmetric Massey products and a Hirsch formula in homology
Stanley O. Kochman PDF
Trans. Amer. Math. Soc. 163 (1972), 245-260
Branched structures on Riemann surfaces
Richard Mandelbaum PDF
Trans. Amer. Math. Soc. 163 (1972), 261-275
The $L^{1}$- and $C^{\ast }$-algebras of $[FIA]^{-}_{B}$ groups, and their representations
Richard D. Mosak PDF
Trans. Amer. Math. Soc. 163 (1972), 277-310
A characterization of odd order extensions of the finite projective symplectic groups $\textrm {PSp}(4, q)$
Morton E. Harris PDF
Trans. Amer. Math. Soc. 163 (1972), 311-327
Factoring functions on Cartesian products
N. Noble and Milton Ulmer PDF
Trans. Amer. Math. Soc. 163 (1972), 329-339
Regular modules
J. Zelmanowitz PDF
Trans. Amer. Math. Soc. 163 (1972), 341-355
Some invariant $\sigma$-algebras for measure-preserving transformations
Peter Walters PDF
Trans. Amer. Math. Soc. 163 (1972), 357-368
A method of symmetrization and applications
W. E. Kirwan PDF
Trans. Amer. Math. Soc. 163 (1972), 369-377
Quadratic extensions of linearly compact fields
Ron Brown and Hoyt D. Warner PDF
Trans. Amer. Math. Soc. 163 (1972), 379-399
Convergence, uniqueness, and summability of multiple trigonometric series
J. Marshall Ash and Grant V. Welland PDF
Trans. Amer. Math. Soc. 163 (1972), 401-436
Essential spectrum for a Hilbert space operator
Richard Bouldin PDF
Trans. Amer. Math. Soc. 163 (1972), 437-445
On a problem of Turán about polynomials with curved majorants
Q. I. Rahman PDF
Trans. Amer. Math. Soc. 163 (1972), 447-455
Fully nuclear and completely nuclear operators with applications to $\mathcal {L}_1-$ and $\mathcal {L}_\infty$-spaces
C. P. Stegall and J. R. Retherford PDF
Trans. Amer. Math. Soc. 163 (1972), 457-492
The class group of Dedekind domains
C. R. Leedham-Green PDF
Trans. Amer. Math. Soc. 163 (1972), 493-500